# SDR DALA2023100908255

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 60,574 hours, 31,789 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3101 - ATB - DUE TO AIRFRAME VIBRATIONS. CORRECTIVE ACTION: INSPECTED AND REPLACED WORN MOUNTING HARDWARE AND BUSHINGS FOR 2R, 2L, 3L, AND 4L FLAP CANOE FAIRINGS AND CHECKED INTEGRITY OF THS ACTUATOR BALL SCREW AND SHAFT. PERFORMED TEST FLIGHT. OK FOR SERVICE. (4555554)
